Author Topic: flood and booster questions  (Read 2494 times)

0 Members and 1 Guest are viewing this topic.

Offline lefty

  • Newbie
  • *
  • Posts: 16
    • View Profile
flood and booster questions
« on: April 08, 2013, 04:55:47 PM »
     Hello.  I am new here and am grateful to find a site where people knowledgable about ibogaine can help others.  Thanks in advance for any reponse.  I am planning a flood dose to try and break a six year addiction to trazodone, an older, atypical antidepressant.  Trazodone withdrawal can be every bit as painful as benzo withdrawal.  In fact, I was prescribed trazodone for sleep during my successful taper from valium.  I was told that it was not addicting.  Well, about one person in five can simply walk away, but there are chat rooms full of the rest of us who try and try but cannot kick it.  The chief withdrawal symptom is a sort of overwhelming  psychotic fear.  Insomnia as well, of course.  Trazodone affects the serotonin system (which is why I think ibogaine might do the job; I've read many accounts of people using it for ssri withdrawal), but quitting an ssri is a day in the park compared to trazodone.  I know; I quit prozac in a heartbeat.
     So that is my motivation, and I have many questions but will start with only one: how long must the ingested hcl stay in the gut before vomiting in order for the dose to be effective?

Offline beholder

  • Jr. Member
  • **
  • Posts: 81
    • View Profile
Re: flood and booster questions
« Reply #1 on: October 30, 2015, 03:42:53 AM »
dear fellow friend for addicts (their system is beaten up and take much more time to convert it and use it, usually the onset vary from 45m to 3 hours max).It strongly depends of the ability of the body to use it and make it bio-availiable (as far as i know there three types fast, medium and slow absorbers, that correlates with the min max of the above. But the most important is to start with small doses in order to gently introduce and most importantly force a bio-fingerprint to your body. It is like introdusing someone to your self step by step with a very strong personality and temper. Second most important is that you must quit your drug, especially if it is ssri like for a month or so, if it difficult at least try to tapper it or change for something with lesser effectiveness. If you do the above two you will be gentle from the spirit treated but most importantly succeed.
i want you to succeed.
feel free to ask for everything
ps. for start a relax kambo session to auricle to the right points will help a lot, pre flood
beh

Offline I-man

  • Newbie
  • *
  • Posts: 9
    • View Profile
Re: flood and booster questions
« Reply #2 on: November 12, 2015, 10:16:19 AM »
You should be off of trazodone for a couple of months at least esp. if you are having such a hard time coming off of it. I would not attempt a flood while in any form of psychiatric drug withdrawal. Your best bet is to steer clear of any substances until you are borderline functional and have made some significant improvements. You should also be aware that trazadone is 5ht-2a antagonist which is a key receptor involved with psychedelia. There would be a good chance that iboga would be dulled considerably if it worked at all. I would also be very cautious if you are having psychotic type symptoms from discontinuing medication.

Psych drug withdrawal is much different than opioid withdrawal. Opioid withdrawal is much simpler in a lot of ways. Many psych drugs work on a slew of receptors and it takes time for your brain to heal the adaptations that medication causes. There isn't any shortcuts really that I have found it just takes a long time. It isn't just a matter of it not working, it could make you worse. When discontinuing medication, it can leave your brain in a chaotic state, it would be very wise to let the chaos calm down before attempting any type of flood. You may have some success with small doses, but I would never mix trazadone with iboga.

Also, quitting different substances is different for everybody. Some people have a really tough time with SSRIs and it can last for a long time for some people. I assure you, it is no walk in the park for some. I never had a problem stopping trazadone or SSRIs, but I have had immense difficulty with other 'medications'.

Are you familiar with how to appropriately taper medications? Most people attempt it way too fast and have a lot of difficulties. You should taper no more than 10% every two or three weeks. Some people have some success with utilizing even smaller cuts over a shorter period of time and rounding out the discontinuation curve. Your next cut should be 10% of the previous dose, not the original dose. survivingantidepressants has a lot of good information on their site. They helped me a lot when I was getting off of some medication but I had already screwed up my taper pretty badly.

Best of luck on your journey. Let me know if you need anything or have any more questions.